Alert archive / Idaho / Wind Advisories in 2024
Wind Advisory 2, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Feb 24, 2024, 1:32 PM MST for 16 counties in Idaho. It took effect at Feb 25, 2024, 11:00 PM MST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2024, 1:32 PM MST (20:32 UTC)
- In effect from
- Feb 25, 2024, 11:00 PM MST
- Expired
- Feb 26, 2024, 5:00 PM MST
- In force
- 18 hr
- Issued by
- NWS Pocatello, ID
Counties Bannock County, ID, Bingham County, ID, Blaine County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Cassia County, ID, Clark County, ID, Custer County, ID, Fremont County, ID, Jefferson County, ID, Lincoln County, ID, Madison County, ID, Minidoka County, ID, Oneida County, ID, Power County, ID
The radar
The Pocatello radar (KSFX), 20 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 8.5 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1775 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
811 WWUS75 KPIH 242032 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 132 PM MST Sat Feb 24 2024 IDZ052-053-067-251200- /O.UPG.KPIH.HW.A.0001.240226T1200Z-240227T0600Z/ /O.NEW.KPIH.HW.W.0001.240226T1200Z-240227T0600Z/ Arco/Mud Lake Desert-Upper Snake River Plain-Beaverhead - Lemhi Highlands- Including the cities of Mud Lake, INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, Dubois, Spencer, Edie School, and Small 132 PM MST Sat Feb 24 2024 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 11 PM MST MONDAY... * WHAT...Southwest winds 25 to 40 mph with gusts up to 60 mph expected. Locally higher gusts are possible. * WHERE...The Arco Desert, Upper Snake River Plain, Beaverhead and Lemhi Highlands. This includes Mud Lake, INL, Craters of the Moon, Idaho Falls, Rexburg, St. Anthony, Dubois, Monida Pass, and Small. * WHEN...From 5 AM to 11 PM MST Monday. * IMPACTS...Travel could be difficult, especially for high profile vehicles. Loose outdoor objects could be blown around. * ADDITIONAL DETAILS...There is the potential along and behind the cold front for both strong winds and snow leading to blowing and drifting snow, and very low visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure or bring inside loose outdoor objects before the high winds begin. During the high winds, avoid being outside in forested areas or around trees, branches, and powerlines. Use caution if you must drive, and keep both hands firmly on the steering wheel. Drivers of high profile vehicles should consider delaying travel until the high winds subside. && $$ IDZ051-054>057-251200- /O.UPG.KPIH.HW.A.0001.240226T1200Z-240227T1200Z/ /O.NEW.KPIH.HW.W.0001.240226T1200Z-240227T1200Z/ Shoshone/Lava Beds-Lower Snake River Plain-Eastern Magic Valley- Southern Hills/Albion Mountains-Raft River Region- Including the cities of Shoshone, Richfield, Carey, Pocatello, Blackfoot, American Falls, Shelley, Fort Hall, Burley, Rupert, Heyburn, Oakley, Albion, Almo, Malta, Rockland, and Holbrook 132 PM MST Sat Feb 24 2024 ...HIGH WIND WARNING IN EFFECT FROM 5 AM MONDAY TO 5 AM MST TUESDAY... * WHAT...West winds 25 to 40 mph with gusts up to 60 mph expected. Locally higher gusts are possible. * WHERE...The Shoshone Lava Beds, Lower Snake River Plain, Eastern Magic Valley, South Hills, Albion Mountains, and Raft River Region. This includes Shoshone, Richfield, Carey, Pocatello, Blackfoot, American Falls, Shelley, Fort Hall, Burley, Oakley, City of Rocks, Conner Summit, Malta, Rockland, and Holbrook. * WHEN...From 5 AM Monday to 5 AM MST Tuesday. * IMPACTS...Travel will be difficult, especially for high profile vehicles. Loose outdoor objects will be blown around. * ADDITIONAL DETAILS...There is the potential along and behind the cold front for both strong winds and snow leading to blowing and drifting snow, and very low visibility at times. Blowing and drifting snow is likely across the higher elevations of the South Hills and Albion Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure or bring inside loose outdoor objects before the high winds begin. During the high winds, avoid being outside in forested areas or around trees, branches, and powerlines. Use caution if you must drive, and keep both hands firmly on the steering wheel. Drivers of high profile vehicles should consider delaying travel until the high winds subside. && $$ IDZ068-070-251200- /O.UPG.KPIH.HW.A.0001.240226T1200Z-240227T0600Z/ /O.NEW.KPIH.WI.Y.0002.240226T0600Z-240227T0000Z/ Lost River Valley-Challis/Pahsimeroi Valleys- Including the cities of Howe, Arco, Mackay, Chilly, and Challis 132 PM MST Sat Feb 24 2024 ...WIND ADVISORY IN EFFECT FROM 11 PM SUNDAY TO 5 PM MST MONDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. Locally higher gusts are possible. * WHERE...Lost River, Challis, and Pahsimeroi Valleys. This includes Howe, Arco, Mackay, Chilly, and Challis. * WHEN...From 11 PM Sunday to 5 PM MST Monday. * IMPACTS...Gusty winds could make driving difficult, especially for high profile vehicles. Unsecured objects may be blown around. * ADDITIONAL DETAILS...There is the potential along and behind the cold front for both strong winds and snow in the valleys leading to areas of blowing and drifting snow.. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/pocatello
4 follow-up statements
935 WWUS75 KPIH 250935 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 235 AM MST Sun Feb 25 2024 IDZ052-053-067-261200- /O.CAN.KPIH.HW.W.0001.240226T1200Z-240227T0600Z/ /O.EXA.KPIH.WI.Y.0002.240226T0600Z-240227T0000Z/ Arco/Mud Lake Desert-Upper Snake River Plain-Beaverhead - Lemhi Highlands- Including the cities of Mud Lake, INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, Dubois, Spencer, Edie School, and Small 235 AM MST Sun Feb 25 2024 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST MONDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. Locally higher gusts are possible. * WHERE...Arco/Mud Lake Desert, Upper Snake River Plain, and Beaverhead/Lemhi Highlands. * WHEN...From 11 PM this evening to 5 PM MST Monday. * IMPACTS...Gusty winds could make driving difficult, especially for high profile vehicles. Unsecured objects may be blown around. * ADDITIONAL DETAILS...There is the potential for snow squalls on Monday as a cold front works through the region. This will support both strong winds and heavy snow at times, leading to blowing/drifting snow and very low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IDZ051-054>057-261200- /O.CAN.KPIH.HW.W.0001.240226T1200Z-240227T1200Z/ /O.EXB.KPIH.WI.Y.0002.240226T1200Z-240227T1200Z/ Shoshone/Lava Beds-Lower Snake River Plain-Eastern Magic Valley- Southern Hills/Albion Mountains-Raft River Region- Including the cities of Shoshone, Richfield, Carey, Pocatello, Blackfoot, American Falls, Shelley, Fort Hall, Burley, Rupert, Heyburn, Oakley, Albion, Almo, Malta, Rockland, and Holbrook 235 AM MST Sun Feb 25 2024 ...WIND ADVISORY IN EFFECT FROM 5 AM MONDAY TO 5 AM MST TUESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. Locally higher gusts are possible. * WHERE...Shoshone/Lava Beds, Lower Snake River Plain, Eastern Magic Valley, Southern Hills/Albion Mountains, and Raft River Region. * WHEN...From 5 AM Monday to 5 AM MST Tuesday. * IMPACTS...Gusty winds could make driving difficult, especially for high profile vehicles. Unsecured objects may be blown around. * ADDITIONAL DETAILS...There is the potential for snow squalls on Monday as a cold front works through the region. This will support both strong winds and heavy snow at times, leading to blowing/drifting snow and very low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IDZ058-261200- /O.EXB.KPIH.WI.Y.0002.240226T1200Z-240227T1200Z/ Marsh and Arbon Highlands- Including the cities of Inkom, McCammon, Downey, and Lava Hot Springs 235 AM MST Sun Feb 25 2024 ...WIND ADVISORY IN EFFECT FROM 5 AM MONDAY TO 5 AM MST TUESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. Locally higher gusts are possible. * WHERE...Marsh and Arbon Highlands. * WHEN...From 5 AM Monday to 5 AM MST Tuesday. * IMPACTS...Gusty winds could make driving difficult, especially for high profile vehicles. Unsecured objects may be blown around. * ADDITIONAL DETAILS...There is the potential for snow squalls on Monday as a cold front works through the region. This will support both strong winds and heavy snow at times, leading to blowing/drifting snow and very low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IDZ068-070-261200- /O.CON.KPIH.WI.Y.0002.240226T0600Z-240227T0000Z/ Lost River Valley-Challis/Pahsimeroi Valleys- Including the cities of Howe, Arco, Mackay, Chilly, and Challis 235 AM MST Sun Feb 25 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST MONDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. Locally higher gusts are possible. * WHERE...Lost River Valley and Challis/Pahsimeroi Valleys. * WHEN...From 11 PM this evening to 5 PM MST Monday. * IMPACTS...Gusty winds could make driving difficult, especially for high profile vehicles. Unsecured objects may be blown around. * ADDITIONAL DETAILS...There is the potential for snow squalls on Monday as a cold front works through the region. This will support both strong winds and heavy snow at times, leading to blowing/drifting snow and very low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/pocatello
972 WWUS75 KPIH 252008 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 108 PM MST Sun Feb 25 2024 IDZ052-053-067-068-070-261200- /O.CON.KPIH.WI.Y.0002.240226T0600Z-240227T0000Z/ Arco/Mud Lake Desert-Upper Snake River Plain-Beaverhead - Lemhi Highlands-Lost River Valley-Challis/Pahsimeroi Valleys- Including the cities of Mud Lake, INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, Dubois, Spencer, Edie School, Small, Howe, Arco, Mackay, Chilly, and Challis 108 PM MST Sun Feb 25 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST MONDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 55 mph expected. Locally higher gusts are possible. * WHERE...Arco/Mud Lake Desert, Upper Snake River Plain, and Beaverhead/Lemhi Highlands. * WHEN...From 11 PM this evening to 5 PM MST Monday. Strongest wind should be Monday afternoon. 20 to 30 mph wind should continue into Monday night. * IMPACTS...Gusty winds could make driving difficult, especially for high profile vehicles. Unsecured objects may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IDZ051-054>058-261200- /O.CON.KPIH.WI.Y.0002.240226T1200Z-240227T1200Z/ Shoshone/Lava Beds-Lower Snake River Plain-Eastern Magic Valley- Southern Hills/Albion Mountains-Raft River Region- Marsh and Arbon Highlands- Including the cities of Shoshone, Richfield, Carey, Pocatello, Blackfoot, American Falls, Shelley, Fort Hall, Burley, Rupert, Heyburn, Oakley, Albion, Almo, Malta, Rockland, Holbrook, Inkom, McCammon, Downey, and Lava Hot Springs 108 PM MST Sun Feb 25 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM MONDAY TO 5 AM MST TUESDAY... * WHAT...West winds 30 to 40 mph with gusts up to 55 mph expected. Locally higher gusts are possible. * WHERE...Shoshone/Lava Beds, Lower Snake River Plain, Eastern Magic Valley, Southern Hills/Albion Mountains, and Raft River Region. * WHEN...From 5 AM Monday to 5 AM MST Tuesday. Strongest wind will be Monday afternoon. Wind of 20 to 30 mph will likely continue Monday night. * IMPACTS...Gusty winds could make driving difficult, especially for high profile vehicles. Unsecured objects may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/pocatello
059 WWUS75 KPIH 260945 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 245 AM MST Mon Feb 26 2024 IDZ051-054>058-270000- /O.EXT.KPIH.WI.Y.0002.240226T1200Z-240227T0600Z/ Shoshone/Lava Beds-Lower Snake River Plain-Eastern Magic Valley- Southern Hills/Albion Mountains-Raft River Region- Marsh and Arbon Highlands- Including the cities of Shoshone, Richfield, Carey, Pocatello, Blackfoot, American Falls, Shelley, Fort Hall, Burley, Rupert, Heyburn, Oakley, Albion, Almo, Malta, Rockland, Holbrook, Inkom, McCammon, Downey, and Lava Hot Springs 245 AM MST Mon Feb 26 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph expected. Locally higher gusts are possible. * WHERE...Shoshone/Lava Beds, Lower Snake River Plain, Eastern Magic Valley, Southern Hills/Albion Mountains, Raft River Region, and Marsh/Arbon Highlands. * WHEN...Until 11 PM MST this evening. * IMPACTS...Gusty winds could make driving difficult, especially for high profile vehicles. Unsecured objects may be blown around. * ADDITIONAL DETAILS...Snow squalls will be possible Monday afternoon and evening with heavy bands of snow leading to near whiteout to whiteout conditions at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IDZ052-053-067-068-070-270000- /O.CON.KPIH.WI.Y.0002.000000T0000Z-240227T0000Z/ Arco/Mud Lake Desert-Upper Snake River Plain-Beaverhead - Lemhi Highlands-Lost River Valley-Challis/Pahsimeroi Valleys- Including the cities of Mud Lake, INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, Dubois, Spencer, Edie School, Small, Howe, Arco, Mackay, Chilly, and Challis 245 AM MST Mon Feb 26 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph. Locally higher gusts are possible. * WHERE...Arco/Mud Lake Desert, Upper Snake River Plain, Beaverhead/Lemhi Highlands, Lost River Valley, and Challis/Pahsimeroi Valleys. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Gusty winds could make driving difficult, especially for high profile vehicles. Unsecured objects may be blown around. * ADDITIONAL DETAILS...Snow squalls will be possible Monday afternoon and evening with heavy bands of snow leading to near whiteout to whiteout conditions at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/pocatello
808 WWUS75 KPIH 262345 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 445 PM MST Mon Feb 26 2024 IDZ051-054>058-270045- /O.CAN.KPIH.WI.Y.0002.000000T0000Z-240227T0600Z/ Shoshone/Lava Beds-Lower Snake River Plain-Eastern Magic Valley- Southern Hills/Albion Mountains-Raft River Region- Marsh and Arbon Highlands- Including the cities of Shoshone, Richfield, Carey, Pocatello, Blackfoot, American Falls, Shelley, Fort Hall, Burley, Rupert, Heyburn, Oakley, Albion, Almo, Malta, Rockland, Holbrook, Inkom, McCammon, Downey, and Lava Hot Springs 445 PM MST Mon Feb 26 2024 ...WIND ADVISORY IS CANCELLED... Winds have weakened below advisory levels. $$ IDZ052-053-067-068-070-270045- /O.EXP.KPIH.WI.Y.0002.000000T0000Z-240227T0000Z/ Arco/Mud Lake Desert-Upper Snake River Plain-Beaverhead - Lemhi Highlands-Lost River Valley-Challis/Pahsimeroi Valleys- Including the cities of Mud Lake, INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, Dubois, Spencer, Edie School, Small, Howe, Arco, Mackay, Chilly, and Challis 445 PM MST Mon Feb 26 2024 ...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON... Winds have weaken below advisory levels in most places and are expected to continue to weaken this evening. $$ For more information from the National Weather Service visit https://weather.gov/pocatello
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Feb 24, 2:45 AM MST, 10 hours 47 minutes earlier.
Area forecast discussion, Feb 24, 2:45 AM MST, 10 hours 47 minutes before
Area Forecast Discussion National Weather Service Pocatello ID 245 AM MST Sat Feb 24 2024 .SHORT TERM...Today through Monday Night. Quiet and dry weather with plenty of sunshine will continue for the last weekend of February as a series of weak shortwave troughs pass to our north through Montana. These troughs will support a slight chance of snow showers in the CNTRL Mountains and ERN Highlands for both Saturday into early Sunday ahead of a more organized storm system moving into the area starting Sunday night into Monday. High temperatures this weekend will be seasonably warm in the upper 30s to near 50 degrees in the mountain valleys and in the mid 40s to low 60s across the Snake Plain and Magic Valley. Winds will begin to steadily increase later in the day Sunday through the overnight hours as a well defined H5 trough descends SE out of WRN Canada bringing a mix of rain, snow, and strong winds to CNTRL and ERN Idaho. ECMWF and GFS 700 mb wind forecasts remain in very good agreement showing a 50 to 60 kt jet shifting overhead for Monday leading to widespread strong winds as temperatures initially support a mix of rain and snow across our lowest elevations. As a cold front descends through the region on Monday, any rain will ultimately changeover to snow as colder air filters in later in the day with the potential for snow squalls embedded in this frontal boundary leading to near whiteout to whiteout conditions with strong winds and heavy snow. The strongest winds will shift south overnight Monday into Tuesday as the corresponding 700 mb jet shifts out of our area as drier and colder air builds in out of the north. WINTER STORM WATCHES and HIGH WIND WATCHES remain in effect starting Sunday night and continuing through early Tuesday morning with the only changes on this shift being slight tweaks to timing and converting the Raft River Valley, Albion Mountain/South Hills, and Clark County zones to HIGH WINDS WATCHES. While snow is expected areawide, the primary hazard will center around strong winds where HIGH WIND WATCHES are in effect with a mix of moderate to heavy snow and strong wind impacts expected for WINTER STORM WATCHES. Widespread blowing and drifting snow will be possible especially in the mountains leading to difficult travel conditions in addition to moderate to heavy precipitation at times. Wind gusts will peak around 40 to 60 mph Monday afternoon into Monday night with locally higher gusts approaching 60 to 70 mph. The latest snow forecast remains on track with around a T-2 inches across the Snake Plain and SW mountain valleys, 2-8 inches in mountain valleys, and 8-16 inches in the mountains with locally higher totals. Driest conditions continue to remain expected around the Arco/Mud Lake Desert, Lost/Challis/Pahsimeroi Valleys, and around Clark County. All of this said, expect some fluctuations on timing and products while we get a better sampling of the low by actual observations and higher resolution models over the weekend. In the meantime, enjoy the beautiful weather this weekend! MacKay .LONG TERM...Tuesday through next Saturday. As the day begins Tuesday, lingering moisture from our Monday system will still be in place producing some light snow. At this point, it'll primarily be focused across the eastern highlands with a few additional tenths of an inch possible. The area will still reside in the base of an upper-level trough and temps will remain quite chilly with most of the region below freezing for daytime highs. The trough departs quickly overnight and into Wed with H5 heights increasing drastically allowing for Wednesday highs to be around 10 degrees warmer along with a break in precip, although could still see some light precip across the higher terrain of the central mountains and around Island Park. Warming trend continues Thursday and into next weekend with moist southwesterly flow in place over the region. Daytime highs in the valleys should climb into the mid to upper 40s by this point keeping any precip likely in the form of rain during this period. There's still not a lot of confidence during this time though as model spread remains larger than normal. That being said, ran with the NBM for the time being and we'll see how things progress over the days ahead. McKaughan && .AVIATION...For the 12Z TAFS through 12Z Sunday. Still have some potential overnight for low stratus around KIDA and KDIJ but thus far, things have been quiet and VFR conditions are prevailing across the region. Winds remain light overnight and this will continue through the period, generally around 10 kts or less. Not expecting any precipiation through the TAF period so CIGs will be the primary concern for the next 24 hours. Winds and precip will become more problematic late Sunday and into Monday however as a potent system moves into eastern Idaho. McKaughan && .PIH WATCHES/WARNINGS/ADVISORIES... High Wind Watch from late Sunday night through late Monday night for IDZ051-054>057. High Wind Watch from late Sunday night through Monday evening for IDZ052-053-067-068-070. Winter Storm Watch from late Sunday night through late Monday night for IDZ058>066. Winter Storm Watch from Sunday evening through Monday evening for IDZ069-071>075. &&
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 1:32 PM MST | High Wind Warning | PIH | Bannock, Bingham, Blaine, Bonneville, Butte, Cassia and 8 more | 13 hr |
| Feb 24, 1:46 PM MST | Winter Storm Warning | PIH | Bear Lake, Bingham, Blaine, Bonneville, Butte, Caribou and 6 more | 57 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.